American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Otto Mutzbauer and Ebru Solak. (1,2)-groups for a regulator quotient of exponent $p^4$. Contemporary Mathematics 576 (2012) 269-285.
Book volume table of contents   
View Article: PDF

[2] Carol Jacoby and Peter Loth. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part II. Contemporary Mathematics 576 (2012) 177-185.
Book volume table of contents   
View Article: PDF

[3] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[4] Carol Jacoby, Katrin Leistner, Peter Loth and Lutz Strüngmann. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part I. Contemporary Mathematics 576 (2012) 163-175.
Book volume table of contents   
View Article: PDF

[5] Carol Jacoby. Undefinability of local Warfield groups in $L_{\infty\omega}$. Contemporary Mathematics 576 (2012) 151-162.
Book volume table of contents   
View Article: PDF

[6] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David M. Arnold. Direct sums of local torsion-free abelian groups. Proc. Amer. Math. Soc. 130 (2002) 1611-1617. MR 1887006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steve Files and Brendan Goldsmith. Transitive and fully transitive groups. Proc. Amer. Math. Soc. 126 (1998) 1605-1610. MR 1451800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick Keef. A class of primary abelian groups characterized by its socles . Proc. Amer. Math. Soc. 115 (1992) 647-653. MR 1101986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan H. Mekler. The structure of groups which are almost the direct sum of countable abelian groups . Trans. Amer. Math. Soc. 303 (1987) 145-160. MR 896012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles Megibben. Totally Zippin $p$-groups . Proc. Amer. Math. Soc. 91 (1984) 15-18. MR 735555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fred Richman. An extension of the theory of completely decomposable torsion-free abelian groups . Trans. Amer. Math. Soc. 279 (1983) 175-185. MR 704608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Hill. The recovery of some abelian groups from their socles . Proc. Amer. Math. Soc. 86 (1982) 553-560. MR 674080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Brian D. Wick. A classification theorem for SKT-modules . Proc. Amer. Math. Soc. 80 (1980) 44-46. MR 574506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Brian D. Wick. A projective characterization for SKT-modules . Proc. Amer. Math. Soc. 80 (1980) 39-43. MR 574505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger Hunter, Fred Richman and Elbert Walker. Existence theorems for Warfield groups . Trans. Amer. Math. Soc. 235 (1978) 345-362. MR 0473044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. Hamaker and S. Stein. Splitting groups by integers . Proc. Amer. Math. Soc. 46 (1974) 322-324. MR 0349874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chin Shui Hsü. Problem 26 of L. Fuchs . Proc. Amer. Math. Soc. 42 (1974) 81-84. MR 0335660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David M. Arnold. A class of pure subgroups of completely decomposable abelian groups . Proc. Amer. Math. Soc. 41 (1973) 37-44. MR 0325806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. L. Lady. Countable torsion products of abelian $p$-groups . Proc. Amer. Math. Soc. 37 (1973) 10-16. MR 0313420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1